Follow
Hacène Belbachir
Hacène Belbachir
Professeur de Mathématiques, Université de Bab Ezzouar, USTHB
Verified email at usthb.dz
Title
Cited by
Cited by
Year
Linear recurrent sequences and powers of a square matrix
H Belbachir, F Bencherif
Integers 6, A12, 2006
622006
Connection between ordinary multinomials, Fibonacci numbers, Bell polynomials and discrete uniform distribution.
H Belbachir, S Bouroubi, A Khelladi
Annales Mathematicae et Informaticae 35, 21-30, 2008
442008
Translated Whitney and r-Whitney numbers: a combinatorial approach
H Belbachir, IE Bousbaa
J. Integer Seq 16 (13.8), 6, 2013
412013
A generalized recurrence for Bell polynomials: An alternate approach to Spivey and Gould–Quaintance formulas
H Belbachir, M Mihoubi
European Journal of Combinatorics 30 (5), 1254-1256, 2009
342009
Linear recurrences associated to rays in Pascal’s triangle and combinatorial identities
H Belbachir, T Komatsu, L Szalay
Mathematica Slovaca 64 (2), 287-300, 2014
322014
Cross recurrence relations for r-Lah numbers.
H Belbachir, A Belkhir
Ars Comb. 110, 199-203, 2013
302013
On some properties on bivariate Fibonacci and Lucas polynomials
H Belbachir, F Bencherif
arXiv preprint arXiv:0710.1451, 2007
282007
Linear Recurrences for r-Bell Polynomials.
M Mihoubi, H Belbachir
J. Integer Seq. 17 (10), 14.10.6, 2014
272014
Hyperbolic Pascal triangles
H Belbachir, L Németh, L Szalay
Applied Mathematics and Computation 273, 453-464, 2016
262016
On the arithmetic triangles
H Belbachir, L Szalay
Siauliai Mathematical Seminar 9 (17), 2014
262014
p, q-Analogue of a linear transformation preserving log-convexity
M Ahmia, H Belbachir
Indian Journal of Pure and Applied Mathematics 49 (3), 549-557, 2018
242018
A q-analogue for bisnomial coefficients and generalized Fibonacci sequences
H Belbachir, A Benmezai
Comptes Rendus Mathematique 352 (3), 167-171, 2014
232014
Hankel hyperdeterminants, rectangular Jack polynomials and even powers of the Vandermonde
H Belbachir, A Boussicault, JG Luque
Journal of Algebra 320 (11), 3911-3925, 2008
222008
Unimodality of certain sequences connected with binomial coefficients
H Belbachir, F Bencherif, L Szalay
JOURNAL OF INTEGER SEQUENCES-ONLINE 10 (2), 07.2, 2007
222007
Connection between binomial coefficients and their analogs and symmetric functions
A Bazeniar, M Ahmia, H Belbachir
Turkish Journal of Mathematics 42 (3), 807-818, 2018
212018
Associated Lah numbers and r-Stirling numbers
H Belbachir, IE Bousbaa
arXiv preprint arXiv:1404.5573, 2014
212014
Preserving log-convexity for generalized Pascal triangles
M Ahmia, H Belbachir
the electronic journal of combinatorics, P16-P16, 2012
202012
Sums involving moments of reciprocals of binomial coefficients
H Belbachir, M Rahmani, B Sury
J. Integer Sequences 14 (6), 2011
182011
Combinatorial identities for the r-Lah numbers.
H Belbachir, IE Bousbaa
Ars Comb. 115, 453-458, 2014
172014
Determining the mode for convolution powers of discrete uniform distribution
H Belbachir
Probability in the Engineering and Informational Sciences 25 (4), 469-475, 2011
172011
The system can't perform the operation now. Try again later.
Articles 1–20